按条件检索“227”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. NONLINEAR STOCHASTIC DIFFERENTIAL GAMES INVOLVING A MAJOR PLAYER AND A LARGE NUMBER OF COLLECTIVELY ACTING MINOR AGENTS EI SCOPUS SCIE

作者:Buckdahn, Rainer; Li, Juan; Peng, Shige

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, CNRS, UMR 6205, Lab Math LMBA, F-29238 Brest 3, France.; [Buckdahn, Rainer; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Juan] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2014,Vol.52,Issue.1,451-492

WOS被引数:4

资源类型:期刊论文

WOS:000333536500019

42. Peng\\\'s maximum principle for a stochastic control problem driven by a fractional and a standard Brownian motion SCOPUS SCIE

作者:BUCKDAHN Rainer;JING Shuai;

作者机构:[Buckdahn, R] Département de Mathématiques, Université de Bretagne Occidentale, Brest, 29285, France, School of Mathematics, Shandong University, Jinan, 250100, China;[ Jing, S] School of Management Science and Engineering, Central University of Finance and Economics, Beijing, 100081, China

来源:Science China(Mathematics),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.10,2025-2042

WOS被引数:2

资源类型:期刊论文

WOS:000340568900003

43. Instability of plane shear flows EI SCOPUS SCIE

作者:Qi, Jiangang; Chen, Shaozhu; Xie, Bing

作者机构:[Qi, Jiangang; Chen, Shaozhu; Xie, Bing] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2014,Vol.109,23-32

WOS被引数:2

资源类型:期刊论文

WOS:000340940000002

44. Existence of weak solutions for a p-Laplacian problem involving Dirichlet boundary condition EI SCOPUS SCIE

作者:Dong, Wei; Xu, Jiafa

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.248,511-518

WOS被引数:1

资源类型:期刊论文

WOS:000345124800047

45. An efficient Monte Carlo EM algorithm for Bayesian lasso SCOPUS SCIE

作者:Yuan, J.;Wei, G.

作者机构:[Yuan, J] School of Mathematics, Shandong University, Jinan, Shandong, China;[ Wei, G] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:Journal of statistical computation and simulation,JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,2014,Vol.84,Issue.10,2166-2186

WOS被引数:1

资源类型:期刊论文

WOS:000337915200007

46. PARAMETRIC SOLUTIONS TO THE GENERALIZED DISCRETE YAKUBOVICH-TRANSPOSE MATRIX EQUATION EI SCOPUS SCIE

作者:Caiqin Song;Jun-e Feng;Xiaodong Wang;Jianli Zhao

作者机构:[Song, C] School of Mathematics, Shandong University, Jinan 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan 250100, China;[ Wang, X] School of Astronautics, Harbin Institute of Technology, Harbin 150001, China;[ Zhao, J] College of Mathematics Science, Liaocheng University, Liaocheng 252059, China

来源:Asian Journal of Control: Affiliated with ACPA, the Asian Control Professors\' Association,ASIAN JOURNAL OF CONTROL,2014,Vol.16,Issue.4,1133-1140

WOS被引数:2

资源类型:期刊论文

WOS:000339476600017

47. Globally optimal real-time distributed fusion of multi-channel observation systems EI SCOPUS SCIE

作者:Cui, Peng; Zhang, Huanshui; Wang, Hongxia; Feng, Jun-e

作者机构:[Cui, Peng; Zhang, Huanshui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Wang, Hongxia] Zhejiang Univ Technol, Dept Automat, Hangzhou 310023, Zhejiang, Peoples R China.; [Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IET CONTROL THEORY AND APPLICATIONS,2014,Vol.8,Issue.6,384-388

WOS被引数:2

资源类型:期刊论文

WOS:000333640500002

48. A Matrix Approach to Hypergraph Stable Set and Coloring Problems with Its Application to Storing Problem SCOPUS SCIE

作者:Meng, Min; Feng, Jun-e

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

资源类型:期刊论文

WOS:000335690000001

49. A Real Representation Method for Solving Yakubovich-j-Conjugate Quaternion Matrix Equation SCOPUS SCIE

作者:Song, Caiqin; Feng, Jun-e; Wang, Xiaodong; Zhao, Jianli

作者机构:[Song, Caiqin; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Caiqin] Shandong Univ Sci & Technol, Coll Informat Sci & Engn, Qingdao 266590, Peoples R China.; [Wang, Xiaodong] Harbin Inst Technol, Sch Astronaut, Harbin 150001, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Coll Math Sci, Liaocheng 252059, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000330382200001

50. MIS Approach Analyzing the Controllability of Switched Boolean Networks with Higher Order EI SCOPUS SCIE

作者:Lequn Zhang;Jun-e Feng;Min Meng

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Meng, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2014,Vol.12,Issue.2,450-457

WOS被引数:4

资源类型:期刊论文

WOS:000333480100027

51. Singular LQ Problem for Irregular Singular Systems SCOPUS SCIE

作者:Fang, Qingxiang; Zhang, Baolin; Feng, Jun-e

作者机构:[Fang, Qingxiang; Zhang, Baolin] China Jiliang Univ, Sch Sci, Hangzhou 310018, Zhejiang, Peoples R China.; [Feng, Jun-e] Shandong Univ, Sch Math, Jinan 310018, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

资源类型:期刊论文

WOS:000339236100001

52. Single-Point Characterization of Uninorms with Nilpotent Underlying T-Norm and T-Conorm EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen; Fodor, Janos

作者机构:[Li, Gang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Fodor, Janos] Obuda Univ, H-1034 Budapest, Hungary.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2014,Vol.22,Issue.4,591-604

WOS被引数:28

资源类型:期刊论文

WOS:000341300200006

53. A modified weak Galerkin finite element method for a class of parabolic problems EI SCOPUS SCIE

作者:Gao, Fuzheng; Wang, Xiaoshen

作者机构:[Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Xiaoshen] Univ Arkansas, Dept Math, Little Rock, AR 72204 USA.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.271,1-19

WOS被引数:10

资源类型:期刊论文

WOS:000337862400001

54. ON THE EXISTENCE OF POSITIVE DEFINITE SOLUTIONS OF A NONLINEAR MATRIX EQUATION SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TAIWANESE JOURNAL OF MATHEMATICS,2014,Vol.18,Issue.5,1345-1364

WOS被引数:1

资源类型:期刊论文

WOS:000345492900002

55. A phylogenetic model for understanding the effect of gene duplication on cancer progression SCOPUS SCIE

作者:Ma, Qin;Reeves, Jaxk H.;Liberles, David A.;Yu, Lili;Chang, Zheng;Zhao, Jing;Cui, Juan;Xu, Ying;Liu, Liang

作者机构:[Ma, Q] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States;[ Reeves, J.H] Department of Statistics, University of Georgia, Athens, GA 30602, United States;[ Liberles, D.A] Department of Molecular Biology, University of Wyoming, Laramie, WY 82071, United States;[ Yu, L] Department of Biostatistics, Georgia Southern University, Statesboro, GA 30458, United States;[ Chang, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhao, J] Department of Statistics, University of Georgia, Athens, GA 30602, United States;[ Cui, J] Department of Computer Science and Engineering, University of Nebraska-Lincoln, Lincoln, NE 65888, United States;[ Xu, Y] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, BioEnergy Science Center, Oak Ridge, TN 37830, United States, College of Computer Science and Technology, Jilin University, Changchun, Jilin, China;[ Liu, L] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, Department of Statistics, University of Georgia, Athens, GA 30602, United States

来源:Nucleic Acids Research,NUCLEIC ACIDS RESEARCH,2014,Vol.42,Issue.5,2870-2878

WOS被引数:3

资源类型:期刊论文

WOS:000333093600014

56. Convertible Bonds with Higher Loan Rate: Model, Valuation, and Optimal Strategy SCOPUS SCIE SSCI

作者:Wang, Haiyang; Wu, Zhen

作者机构:[Wang, Haiyang; Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000335309500001

57. Further Results on Disturbance Decoupling of Mix-Valued Logical Networks EI SCOPUS SCIE

作者:Zhang, L.;Feng, J.-E.;Feng, X.;Yao, J.

作者机构:[Zhang, L] School of Mathematics, Shandong University, Shandong Province 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Shandong Province 250100, China;[ Feng, X] School of Mathematics, Shandong University, Shandong Province 250100, China;[ Yao, J] School of Mathematics, Shandong University, Shandong Province 250100, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2014,Vol.59,Issue.6,1630-1634

WOS被引数:6

资源类型:期刊论文

WOS:000337134000023

58. Hyperbolicity of elliptic Lagrangian orbits in the planar three body problem SCOPUS SCIE

作者:OU YuWei

作者机构:[Ou, Y.W] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.7,1539-1544

WOS被引数:2

资源类型:期刊论文

WOS:000336991300016

59. Existence of weak solutions for a fourth-order Navier boundary value problem EI SCOPUS SCIE

作者:Xu, Jiafa; Dong, Wei; O'Regan, Donal

作者机构:[Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [O'Regan, Donal] Natl Univ Ireland, Sch Math Stat & Appl Math, Galway, Ireland.

来源:APPLIED MATHEMATICS LETTERS,2014,Vol.37,61-66

WOS被引数:2

资源类型:期刊论文

WOS:000340219500011

60. FINITE ELEMENT APPROXIMATION OF OPTIMAL CONTROL FOR SYSTEM GOVERNED BY IMMISCIBLE DISPLACEMENT IN POROUS MEDIA SCOPUS SCIE

作者:Chang, Yanzhen; Cao, Weidong; Yang, Danping; Sun, Tongjun; Liu, Wenbin

作者机构:[Chang, Yanzhen] Beijing Univ Chem Technol, Dept Math, Beijing 100029, Peoples R China.; [Cao, Weidong] SINOPEC, Shengli Oilfield Branch Co, Geol Sci Res Inst, Dongying 257015, Peoples R China.; [Yang, Danping] E China Normal Univ, Dept Math, Shanghai 20006, Peoples R China.; [Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Wenbin] Univ Kent, KBS, Canterbury CT2 7PE, Kent, England.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2014,Vol.11,Issue.4,688-714

资源类型:期刊论文

WOS:000343624500002

共 12 页, 227 条记录

TOP